# SDR DXTA200601735

- Difficulty date: November 18, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 1,956 hours, 1,347 cycles
- Engine: Pwa PW306B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTED ODOR IN COCKPIT FOUND CABIN PRESS CB POPPED.  APPROX 30 SEC LATER THE RT ELEC PWR FEED, 3 CB POPPED NOTICED PRESSURE MODE SWITCH LIGHTS INOP.  HAD TO USE MANUAL CHERRY PICKER TO DESEND CABIN ON DESCENT. OPENED RT C/B PANEL. NOTICED STRONG BURNING ODOR DISCONNECTED AND REMOVED C/B PANEL. FOUND BUSS BAR FROM C/B 46 TO 34 BAD LOOSE CONNECTION CAUSING ARCING AND EXCESSIVE HEAT BURNING C/BS 28, 34, AND 46. INSTALLED SERVICEABLE C/B PANEL FROM 365QS. RAN A/C TO OP'S CHECK ALL APPLICABLE SYSTEMS. OPS CHECK GOOD REF MM 24-60-20.
